Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 30, 2015, 4:01 PM EDT for Crawford County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2015, 4:01 PM EDT (20:01 UTC)
- Expired
- Jul 30, 2015, 4:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Crawford County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
160
WWUS82 KFFC 302001
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT THU JUL 30 2015
GAZ081-302030-
CRAWFORD GA-
401 PM EDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 430 PM
EDT...
AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROBERTA...MOVING SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROBERTA...HORNS...KNOXVILLE...NAKOMIS...LEE POPE...SANDY POINT AND
MUSELLA.
LAT...LON 3255 8402 3256 8405 3257 8405 3258 8407
3263 8407 3263 8406 3264 8408 3268 8410
3268 8414 3283 8403 3275 8383 3262 8388
3258 8393 3255 8395 3256 8396 3253 8400
TIME...MOT...LOC 2001Z 022DEG 14KT 3273 8397
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:28 PM EDT, 33 minutes earlier.
Area forecast discussion, Jul 30, 3:28 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 328 PM EDT THU JUL 30 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... A WEAK COLD FRONT IS MAKING PROGRESS SOUTHWARD INTO FAR NORTH GEORGIA THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN ADVANCE OF THIS FRONT. ADDITIONAL DEVELOPMENT WILL LIKELY OCCUR OVER THE NEXT FEW HOURS IN ASSOCIATION WITH THE WEAK FRONTAL FORCING. WHILE CAPE VALUES OVER 2000 J/KG EXIST OVER PARTS OF THE AREA...MID LEVEL LAPSE RATES ARE RATHER UNIMPRESSIVE...SO THE SEVERE THUNDERSTORM THREAT WILL REMAIN LIMITED. WITH THAT IN MIND... AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT THROUGH THE EVENING HOURS. PWAT VALUES IN EXCESS OF 2 INCHES RESIDE AHEAD OF THE FRONT AS WELL...SO THUNDERSTORMS WILL BE EFFICIENT HEAVY RAINFALL PRODUCERS. OVERALL CONVECTIVE COVERAGE WILL BEGIN TO WANE AFTER SUNSET FROM NORTH TO SOUTH...THOUGH SOME WILL LIKELY LINGER IN CENTRAL GEORGIA OVERNIGHT AS THE FRONT PUSHES INTO THIS AREA. THE FRONTAL BOUNDARY WILL RESIDE ACROSS CENTRAL GEORGIA DURING THE DAY ON FRIDAY AND WILL SERVE AS A FOCUS FOR AFTERNOON SHOWERS AND THUNDERSTORMS. THOUGH SOME THUNDERSTORMS MAY AGAIN BE STRONG IN THIS VICINITY...SEVERE THUNDERSTORMS ARE NOT CURRENTLY ANTICIPATED. LOCATIONS TO THE NORTH OF THIS FRONT WILL REMAIN DRY ON FRIDAY AS NOTICEABLY MORE COMFORTABLE DEWPOINTS FILTER AS FAR SOUTH AS THE ATLANTA METRO ON FRIDAY. RW .LONG TERM /SATURDAY THROUGH THURSDAY/... MODELS CONTINUE TO AGREE ON A WEAK COLD FRONT REMAINING STALLED ACROSS THE SOUTH HALF OF GEORGIA OVER THE WEEKEND AND POSSIBLY PROVIDING A FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THERE DURING THE AFTERNOON AND EVENING. THEN AN UPPER DISTURBANCE PUSHES THE FRONT SOUTH AND EAST OF THE AREA BY MONDAY... WITH A DRIER NORTHWEST MID AND UPPER FLOW REDUCING RAIN CHANCES ACROSS THE ENTIRE AREA BY MONDAY AND POSSIBLY EVEN TUESDAY OF NEXT WEEK. THE GFS IS SHOWING A MOSTLY DRY... REINFORCING COLD FRONT PUSHING INTO NORTH GEORGIA ON WEDNESDAY WITH A PERSISTENT NW FLOW ALOFT. THIS WOULD CONTINUE TO HOLD RAIN CHANCES DOWN THROUGH AT LEAST MID WEEK. AT THE SAME TIME... THE ECMWF IS SHOWING A MOIST SOUTH TO SOUTHWEST SURFACE TO MID LEVEL FLOW SETTING UP BY WEDNESDAY WITH AN UPPER DISTURBANCE APPROACHING FROM THE WEST BY WEDNESDAY AFTERNOON. THIS WOULD SUGGEST INCREASING RAIN CHANCES FOR MID TO LATE NEXT WEEK. WILL LEAN TOWARD THE DRIER GFS SOLUTION FOR NOW... BUT STILL SHOW A SLIGHT TO LOW CHANCE OF AFTERNOON CONVECTION FOR TUESDAY AND WEDNESDAY. MODERATE INSTABILITY... ALONG WITH WEAK WIND SHEAR SUGGEST ANY AFTERNOON STORMS SHOULD REMAIN BELOW SEVERE LIMITS. BEHIND THE FRONT... SHORT TERM RELIEF FROM THE HEAT IS EXPECTED AS NEAR NORMAL TEMPERATURES GRADUALLY SPREAD FROM NORTH GEORGIA FRIDAY NIGHT INTO CENTRAL GEORGIA OVER THE WEEKEND. THIS RELIEF MAY PERSIST THROUGH MONDAY... BUT APPEARS ABOVE NORMAL TEMPERATURES AND NEAR CRITICALLY HIGH HEAT INDICES WILL LIKELY RETURN TO MUCH OF THE AREA BY TUESDAY AND WEDNESDAY OF NEXT WEEK. 39/16 AVIATION... 18Z UPDATE... STILL EXPECTING PRIMARILY VFR CONDITIONS THROUGH THE PERIOD EXCEPT IN ANY CONVECTION THAT OCCURS. A TEMPO GROUP IS INCLUDED ADDRESSING THIS THUNDER POTENTIAL. OUTSIDE OF CONVECTION...WINDS WILL GENERALLY BE LIGHT AND SHOULD BEGIN TO TREND NORTHWEST THIS AFTERNOON THROUGH TONIGHT WITH SOME DEVIATION TO AN EASTERLY COMPONENT POSSIBLE AS WELL. WINDS LOOK TO SHIFT BACK TO THE NORTHEAST BY FRIDAY MORNING. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON WINDS AND HIGH ON OTHER ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 91 70 93 / 30 10 5 20 ATLANTA 74 90 71 90 / 30 10 5 20 BLAIRSVILLE 64 85 61 85 / 20 10 0 10 CARTERSVILLE 70 90 66 91 / 20 10 5 10 COLUMBUS 75 93 73 92 / 30 30 20 30 GAINESVILLE 73 88 71 90 / 30 5 5 10 MACON 75 94 73 93 / 40 40 20 30 ROME 69 90 66 91 / 20 10 5 10 PEACHTREE CITY 72 90 69 91 / 30 20 5 20 VIDALIA 76 93 74 92 / 40 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....16 AVIATION...RW
Hazardous weather outlook, Jul 30, 3:44 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EDT THU JUL 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 344 PM EDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT... ...A FEW COULD BE STRONG TO SEVERE... WEATHER HAZARDS EXPECTED... THE MAIN THUNDERSTORM THREATS WILL BE STRONG TO POSSIBLY SEVERE DAMAGING WIND GUSTS... FREQUENT LIGHTNING... LOCALLY HEAVY DOWNPOURS AND POSSIBLY SOME SMALL HAIL. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS NORTH GEORGIA THIS AFTERNOON... THEN STALL ACROSS CENTRAL GEORGIA TONIGHT. AS THE FRONT PUSHES THROUGH A MOIST AND UNSTABLE AIR MASS... A FEW STORMS COULD BECOME STRONG TO POSSIBLY SEVERE DURING DAYTIME HEATING. THIS THREAT WILL BE GREATEST ALONG AND SOUTH OF A CEDARTOWN TO GAINESVILLE LINE DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... BEHIND A WEAK COLD FRONT... A DRIER AND MORE STABLE AIR MASS WILL SETTLE ACROSS NORTH GEORGIA AND LESSON RAIN CHANCES THERE OVER THE WEEKEND AND THROUGH THE FIRST PART OF NEXT WEEK. A STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA WILL HELP PROVIDE A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS THERE OVER THE WEEKEND. HOWEVER... SEVERE STORMS ARE NOT EXPECTED. THE WEAKENING FRONT IS EXPECTED TO PUSH SOUTH OF THE AREA BY MONDAY... WITH A DRIER NORTHERLY FLOW LESSONING RAIN CHANCES FOR ALL AREAS BY MONDAY. BEHIND THE FRONT... A BRIEF RELIEF FROM THE HEAT IS EXPECTED AS SLIGHTLY COOLER THAN NORMAL TEMPERATURES GRADUALLY SPREAD FROM NORTH GEORGIA ON FRIDAY INTO CENTRAL GEORGIA OVER THE WEEKEND. THE ABOVE NORMAL TEMPERATURES AND NEAR CRITICAL HIGH HEAT INDICES ARE EXPECTED TO RETURN TO MUCH OF THE AREA BY TUESDAY AND WEDNESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 30, 2:26 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT THU JUL 30 2015
GAZ068-070-301900-
PIKE GA-LAMAR GA-
226 PM EDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PIKE AND LAMAR
COUNTIES UNTIL 300 PM EDT...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILNER...OR NEAR BARNESVILLE...MOVING
SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...ZEBULON...MILNER...ORCHARD HILL...MEANSVILLE...
ALDORA...GOGGINS...LIFSEY SPRINGS...PIEDMONT...JOHNSTONVILLE AND
LIBERTY HILL.
LAT...LON 3319 8427 3319 8423 3318 8422 3318 8417
3310 8406 3299 8414 3299 8429 3300 8430
3299 8430 3299 8441
TIME...MOT...LOC 1825Z 041DEG 13KT 3311 8421Special weather statement, Jul 30, 2:30 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT THU JUL 30 2015
GAZ057-058-301900-
HENRY GA-BUTTS GA-
230 PM EDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY AND BUTTS
COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JACKSON...MOVING SOUTHWEST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...LOCUST GROVE...FLOVILLA...JENKINSBURG...WORTHVILLE...
MCKIBBEN...STARK...INDIAN SPRINGS STATE PARK AND FINCHERVILLE.
LAT...LON 3346 8396 3334 8386 3333 8384 3331 8384
3320 8397 3320 8412 3325 8412 3329 8409
3330 8411 3330 8413 3331 8415 3334 8415
3334 8418
TIME...MOT...LOC 1830Z 049DEG 28KT 3335 8397Special weather statement, Jul 30, 3:20 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT THU JUL 30 2015
GAZ071-072-082-301945-
JONES GA-MONROE GA-BIBB GA-
320 PM EDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JONES...SOUTHEASTERN
MONROE AND NORTHWESTERN BIBB COUNTIES UNTIL 345 PM EDT...
AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF GRAY...MOVING SOUTHWEST AT 15
MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...JARRELL PLANTATION...LAKE
TOBESOFKEE...ARKWRIGHT...BOLINGBROKE...PLANT SCHERER AND DAMES FERRY.
LAT...LON 3311 8378 3303 8359 3277 8371 3291 8399
TIME...MOT...LOC 1920Z 029DEG 13KT 3302 8373Special weather statement, Jul 30, 3:29 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT THU JUL 30 2015
GAZ069-079-302000-
TALBOT GA-UPSON GA-
329 PM EDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT AND WESTERN UPSON COUNTIES
UNTIL 400 PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODLAND...OR 9 MILES SOUTHWEST OF
THOMASTON...MOVING SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...MANCHESTER...WOODLAND...JUNCTION CITY...SUNSET VILLAGE...
OLIVE BRANCH...BALDWINVILLE...PO BIDDY CROSSROADS...PLEASANT HILL...
BIG LAZER CREEK WMA AND SPREWELL BLUFF STATE PARK.
LAT...LON 3272 8469 3272 8468 3276 8469 3285 8460
3285 8457 3288 8451 3291 8451 3291 8453
3293 8451 3283 8433 3256 8447 3269 8471
TIME...MOT...LOC 1929Z 033DEG 14KT 3282 8447Special weather statement, Jul 30, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT THU JUL 30 2015
GAZ081-302030-
CRAWFORD GA-
401 PM EDT THU JUL 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 430 PM
EDT...
AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROBERTA...MOVING SOUTHWEST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROBERTA...HORNS...KNOXVILLE...NAKOMIS...LEE POPE...SANDY POINT AND
MUSELLA.
LAT...LON 3255 8402 3256 8405 3257 8405 3258 8407
3263 8407 3263 8406 3264 8408 3268 8410
3268 8414 3283 8403 3275 8383 3262 8388
3258 8393 3255 8395 3256 8396 3253 8400
TIME...MOT...LOC 2001Z 022DEG 14KT 3273 8397The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:35 PM EDT | Special Weather Statement | FFC | White | 40 min |
| Jul 29, 9:16 PM EDT | Special Weather Statement | FFC | White | 44 min |
| Jul 30, 2:26 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 30, 2:30 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Jul 30, 3:20 PM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| Jul 30, 3:29 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 30, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Taylor | 28 min |
| Jul 30, 4:06 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jul 30, 4:48 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Schley, Webster | 27 min |
| Jul 30, 4:53 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 30, 5:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jul 30, 5:22 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Jul 30, 5:31 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 30, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 44 min |
| Jul 30, 5:50 PM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Jul 30, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 35 min |
| Jul 30, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 30 min |
| Jul 30, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.